# SDR 2021F00022

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69213701
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, WING UPPER SKINS, WS37. ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680-ATA57-27245 REV - DATED 10/08/2020; STANDARD REPAIR - CORROSION, WING, UPPER SKINS, WS 37.AFFECTED PART (S); SKIN P/NS 6921370-1, 6921372-9, 6922377-39, 6922680-23, 6922680-24, 6922681-71.
